# SDR 00FDEA00548

- Difficulty date: August 15, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: 060FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46970
- Engine: Ge CF66D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Limit Switch
- Part number: 1212802
- Part serial: AEX11631
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFT T/O REVERSER UNLOCK LIGHT CAME ON NR 3 ENG NO ASSOCIATED PROBLEMS.  NR 3 THRUST REVERSER INOP.  *S/D*  REMOVED AND REPLACED NR 3 LT AND RT DRIVE CABLES, REMOVED AND REPLACED SWITCH RIGGED IAW MM DC10-10 78-32-17-2, PDU IAW DC10-10 MM 78-31-01-2.
